淡江大學機構典藏:Item 987654321/27452
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55241/89544 (62%)
造访人次 : 10727617      在线人数 : 32
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27452


    题名: Spanning trees on hypercubic lattices and non-orientable surfaces
    作者: 曾文哲;Tzeng, Wen-jer;Wu, F. Y.
    贡献者: 淡江大學物理學系
    关键词: Spanning trees;Hypercubic lattices;Möbius strip;Klein bottle
    日期: 2000-10-01
    上传时间: 2009-12-31 10:09:46 (UTC+8)
    出版者: Elsevier
    摘要: We consider the problem of enumerating spanning trees on lattices. Closed-form expressions are obtained for the spanning tree generating function for a hypercubic lattice in d dimensions under free, periodic, and a combination of free and periodic boundary conditions. Results are also obtained for a simple quartic net embedded on two nonorientable surfaces, a Möbius strip and the Klein bottle. Our results are based on the use of a formula expressing the spanning tree generating function in terms of the eigenvalues of an associated tree matrix. An elementary derivation of this formula is given.
    關聯: Applied mathematics letters 13(7), pp.19-25
    DOI: 10.1016/S0893-9659(00)00071-9
    显示于类别:[物理學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown174检视/开启
    index.html0KbHTML71检视/开启
    index.html館藏資訊0KbHTML53检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈